# SDR ASOA201000901

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 22,898 hours, 19,705 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 621-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP AT LBL 27 FS 621 TO FS 574 HAS CORROSION.   REMOVED FLOOR SUPPORT CAP  IAW SRM 51-42-05, 51-42-21 AND 51-42-13.  INSTALLED NEW SERVICEABLE FLOOR SUPPORT CAP IAW SRM 51-30-11, 51-42-21 & 51-42-22.  ALSO COMPLIED WITH STEPS 1 THRU 7 OF REO 601R-35-61-3703.  COMPLIED WITH ASA EC/TC REO 601R-53-61-3703, STEPS 1 THRU 7.
